# SDR SWAA2023013196517

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 22,054 hours, 10,546 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 OUT OF 4 AFT F/A POS FLASHLIGHTS INOP.  REMOVED AND REPLACED BATTERIES AT NOTED LOCATIONS IAW AMM 25-64-00. OPS CHECK GOOD.
